# SDR FDEA202405080613

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: NCA62443
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: WHILE ACCOMPLISHING LEFT HAND NOSE LANDING GEAR TRUNNION FITTING   REPAIR, 01 EACH HOLE FOUND CRACKED AT STATION 594 AFT BULKHEAD WEB DOUBLER. LANDING GEAR - LEFT HAND NOSE LANDING GEAR TRUNNION FITTING REPAIR AFT CRACKED   BULKHEAD WEB DOUBLER AT STATION 594 CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-  5310-T0378563P1 TITLE: FUSELAGE - MAIN FRAME - CRACK REPAIR ON LH NOSE LANDING GEAR   TRUNNION FITTING, STA 595. AND SRM 51-73-00-0G. GENERAL.REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100. REPAIR IS CLASSIFIED AS CATEGORY A.
